# SDR SIMA20140111012

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 28,551 hours, 25,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 11759
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY LIGHT INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS TESTED GOOD.  NO FURTHER DEFECT NOTED.
